# SDR DALA2025080705925

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 15,051 hours, 6,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER F/A SEAT MOUNTING FLANGE CORRODED.   REMOVED AND REPLACED FLOOR FITTINGS WITH REF CMM 25-30-18.
